# SDR DALA2022072505099

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 134,519 hours, 19,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0172, AFTER LEVELING OFF AT CRUISE FL350,FLT ATT IN FWD GALLEY CALL AND TOLD US THEY HAD A BURNING PLASTIC SMELL IN FWD GALLEY AREA.I INSTRUCTED FLT ATT TO TURN OFF ALL OVENS/SMELL REMAIN.I THAN INSTRUCTED FLTT ATT TO TURN OFF THE CHILLER AND THE PLASTIC BURNING SMELL DISIPATED.OVENS WERE TURN BACK ON ONE AT A TIME AND SMELL DID NOT RETURNED. CORRECTIVE ACTION: REPLACED #1 OVEN. (9208642)
